MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN; AUTOBAHN TI TROCHANTERIC NAIL, 12X400MM, 125°, LEFT

GLOBUS MEDICAL, INC. AUTOBAHN; AUTOBAHN TI TROCHANTERIC NAIL, 12X400MM, 125°, LEFT
Model Number 1176.3240S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.No determinations could be made to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a revision an autobahn ti trochanteric nail was found broken in the patient and replaced.

Brand Name
AUTOBAHN
Common Device Name
AUTOBAHN TI TROCHANTERIC NAIL, 12X400MM, 125°, LEFT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20677464
Report Number3004142400-2024-00265
Device Sequence Number8499825
Product Code HSB
UDI-Device Identifier00889095985108
UDI-Public00889095985108
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1176.3240S
Device Lot NumberGBC417NC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown